# SDR UHLA201510220768

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 16,234 hours, 11,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS FROM WARDROBE CLOSET TO SEAT 4C AND 6B AND 10B WILL NOT ILLUMINATE.  R & R PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.  OPS CHECK GOOD.
